# SDR DL757982574

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 1681 FLOORBEAM DUE TO CORROSION.
